American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Zongming Guo and Juncheng Wei. Qualitative properties of entire radial solutions for a biharmonic equation with supercritical nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 3957-3964. MR 2679617.
Abstract, references, and article information   
View Article: PDF

[2] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents   

[3] Edward M. Fan. Remark on ``A problem of prescribing Gaussian curvature on $S^2$" [\text{Proc. Amer. Math. Soc. 129 (2001), n\lowercase{o}. 12, 3757--3758}]. Proc. Amer. Math. Soc. 135 (2007) 107-108. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Denk, Matthias Hieber and Jan Prüss. $\scr R$-boundedness, Fourier multipliers and problems of elliptic and parabolic type. Memoirs of the AMS 166 (2003) MR 2006641.
Book volume table of contents   

[5] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Adimurthi, Nirmalendu Chaudhuri and Mythily Ramaswamy. An improved Hardy-Sobolev inequality and its application. Proc. Amer. Math. Soc. 130 (2002) 489-505. MR 1862130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. H. Armitage. On solutions of elliptic equations that decay rapidly on paths . Proc. Amer. Math. Soc. 123 (1995) 2421-2422. MR 1277091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] He Ping Liu and Shan Zhen Lu. The $H\sp p$-boundedness of the Riesz means for the eigenfunction expansions for elliptic operators with constant coefficients . Proc. Amer. Math. Soc. 122 (1994) 487-494. MR 1198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ognyan Iv. Kounchev. Sharp estimate of the Laplacian of a polyharmonic function and applications . Trans. Amer. Math. Soc. 332 (1992) 121-133. MR 1068930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donna Marie Bennett. An extension of Rellich's inequality . Proc. Amer. Math. Soc. 106 (1989) 987-993. MR 955455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Terence Brenner. The spectra of certain elliptic operators in ${\bf R}\sp N$ . Proc. Amer. Math. Soc. 103 (1988) 424-428. MR 943060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. A. Fulling and G. Kennedy. The resolvent parametrix of the general elliptic linear differential operator: a closed form for the intrinsic symbol . Trans. Amer. Math. Soc. 310 (1988) 583-617. MR 973171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Daniel Eidus. Some spectral properties of the perturbed polyharmomic operator . Proc. Amer. Math. Soc. 96 (1986) 410-412. MR 822430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. Allegretto. Nonoscillation criteria for elliptic equations in conical domains . Proc. Amer. Math. Soc. 63 (1977) 245-250. MR 0440174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Myron M. Sussman. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975) Part 1:625-628. MR 0367447.
Abstract, references, and article information   
View Article: PDF

[16] Shui Nee Chow and D. R. Dunninger. A maximum principle for $n$-metaharmonic functions . Proc. Amer. Math. Soc. 43 (1974) 79-83. MR 0330753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard S. Falk. Error estimates for the approximation of a class of variational inequalities . Math. Comp. 28 (1974) 963-971. MR 0391502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. Bruce Stewart. Generation of analytic semigroups by strongly elliptic operators . Trans. Amer. Math. Soc. 199 (1974) 141-162. MR 0358067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Barnet M. Weinstock. Uniform approximation by solutions of elliptic equations . Proc. Amer. Math. Soc. 41 (1973) 513-517. MR 0340794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. R. Diederich. Weyl's lemma for pointwise solutions of elliptic equations . Proc. Amer. Math. Soc. 37 (1973) 476-480. MR 0318664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Reese Harvey and John C. Polking. A Laurent expansion for solutions to elliptic equations . Trans. Amer. Math. Soc. 180 (1973) 407-413. MR 0320494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 22 of 22 found      Go to page: 1